# SDR WWMA9800031

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Defective
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED DURING THE TAKEOFF ROLL, ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE AVIONICS SMOKE DETECTOR.
